# SDR O2G2008F00000

- Difficulty date: March 29, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N800TD
- Make and model: Gulstm G1159A
- Aircraft serial: 452
- Engine: Rroyce SPEY511*
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Blade
- Part number: RD5118
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 11,387 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

HIGH T,V,I INDICATION AFTER TAKEOFF ON LT ENGINE.  AC LANDED, FOUND 2.5 OF 1ST STAGE BLADE MISSING AND DAMAGE TO OTHER BLADES.  (K)
